# SDR QXEA9600276

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2612 · Fire Detection
- Part: Logic Module
- Part number: 3219027001
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING AMBER LIGHT ILLUMINATED INTERMITTENTLY IN CRUISE.  FIRE WARNING LOGIC MODULE REPLACED AND SYSTEM OPS CHECKED GOOD.
